# SDR C2XA01IA369

- Difficulty date: October 5, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120ER
- Aircraft serial: 120177
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3447 - CREW REPORTED THAT THE LANDING GEAR SYSTEM DID NOT INDICATE THE RIGHT MAIN GEAR AS BEING RETRACTED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED A LANDING GEAR EXTENSION AND RETRACTION TEST IAW EMBRAER EMB-120 MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED DURING THE TEST AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
